# SDR AALA20091016LGA01

- Difficulty date: October 15, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 69,598 hours, 32,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND TAIL CONE EMERGENCY LIGHTS OUT.  RESEATED BATTERY PACK AT LEFT AFT LAVATORY.
